# SDR YENA20100326043

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 11,851 hours, 7,309 cycles
- Engine: Ge CF3410E6
- Engine time: 11,841 hours, 7,299 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 11,841 hours, 7,299 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT JB1224 LGB-PDX FLIGHT FROM LONG BEACH TO PORTLAND OREGON DIVERTED TO OAK DUE TO ENGINE NR 1 FIRE DETECTION FAIL MESSAGE DURING CRUISE.  PERFORMED QRH PROCEDURES AND LANDED UNEVENTFUL. INSPECTION OF NR 1 ENGINE FOUND LOW PRESSURE TURBINE BLADE DAMAGE LPT STG 4 ONE BLADE BROKEN OFF AND NUMEROUS OTHERS BENT.  REMOVED AND REPLACED NR 1 ENGINE IAW TASK CARDS IN WO 62524 PER AMM1 71-00-01-000-801 AND 71-00-01-400-801.  ACCOMPLISHED RUN UPS AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
